Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 118

1.

Valproic acid-induced acute pancreatitis and multiorgan failure in a child.

Yaman A, Kendirli T, Odek C, Bektaş O, Kuloğlu Z, Koloğlu M, Ince E, Deda G.

Pediatr Emerg Care. 2013 May;29(5):659-61. doi: 10.1097/PEC.0b013e31828ec2d5. Review.

PMID:
23640149
2.

Pancreatitis, complicated by a pancreatic pseudocyst associated with the use of valproic acid.

Houben ML, Wilting I, Stroink H, van Dijken PJ.

Eur J Paediatr Neurol. 2005;9(2):77-80. Review.

PMID:
15843073
3.

Acute hemorrhagic pancreatitis due to the use of valproic acid in a child.

Ozaydin E, Yükselgüngör H, Köse G.

Eur J Paediatr Neurol. 2008 Mar;12(2):141-3. Epub 2007 Sep 18.

PMID:
17881258
4.

Multiorgan dysfunction and disseminated intravascular coagulation in children receiving lamotrigine and valproic acid.

Chattergoon DS, McGuigan MA, Koren G, Hwang P, Ito S.

Neurology. 1997 Nov;49(5):1442-4.

PMID:
9371937
5.

Valproic acid-induced acute pancreatitis in pediatric age: case series and review of literature.

Cofini M, Quadrozzi F, Favoriti P, Favoriti M, Cofini G.

G Chir. 2015 Jul-Aug;36(4):158-60. Review.

6.

On the toxicity of valproic-acid.

Moreiras Plaza M, Rodríguez Goyanes G, Cuiña L, Alonso R.

Clin Nephrol. 1999 Mar;51(3):187-9.

PMID:
10099893
7.

Valproic acid-induced pancreatitis: 16 new cases and a review of the literature.

Gerstner T, Büsing D, Bell N, Longin E, Kasper JM, Klostermann W, Hebing B, Hanefeld F, Eckel U, Hoffmann R, Bettendorf U, Weidner B, Wiemer-Kruel A, Brockmann K, Neumann FW, Sandrieser T, Wolff M, König S.

J Gastroenterol. 2007 Jan;42(1):39-48. Epub 2007 Feb 16. Review.

PMID:
17322992
8.

Development of acute pancreatitis caused by sodium valproate in a patient with bipolar disorder on hemodialysis for chronic renal failure: a case report.

Okayasu H, Shinozaki T, Osone A, Ozeki Y, Shimoda K.

BMC Psychiatry. 2014 Mar 29;14:93. doi: 10.1186/1471-244X-14-93.

9.

A case of valproic acid-induced acute pancreatitis in tuberous sclerosis coexisting with end-stage renal disease.

Capolongo G, Zacchia M, Pollastro RM, Radice L, Anastasio P.

J Nephrol. 2013 Mar-Apr;26(2):412-6. doi: 10.5301/jn.5000086. Epub 2012 Feb 3. Review.

PMID:
22322816
10.

Acute pancreatitis coincident with valproate use: a critical review.

Pellock JM, Wilder BJ, Deaton R, Sommerville KW.

Epilepsia. 2002 Nov;43(11):1421-4.

11.

Valproic acid-induced pancreatitis in a 15-year-old boy with juvenile myoclonic epilepsy.

Veri K, Uibo O, Talvik I, Talvik T.

Medicina (Kaunas). 2013;49(11):487-9.

12.

[Fatal necro-hemorrhagic pancreatitis related to sodium valproate: case report].

Munhoz RP, dos Santos ML, Hernández-Fustes OJ.

Arq Neuropsiquiatr. 2001 Sep;59(3-B):821-3. Portuguese.

13.

Pancreatitis associated with valproic acid therapy.

Wyllie E, Wyllie R, Cruse RP, Erenberg G, Rothner AD.

Am J Dis Child. 1984 Oct;138(10):912-4.

PMID:
6206716
14.

Acute pancreatitis in children from Valproic acid: case series and review.

Grauso-Eby NL, Goldfarb O, Feldman-Winter LB, McAbee GN.

Pediatr Neurol. 2003 Feb;28(2):145-8. Review.

PMID:
12699868
15.

Valproate-associated pancreatitis.

Asconapé JJ, Penry JK, Dreifuss FE, Riela A, Mirza W.

Epilepsia. 1993 Jan-Feb;34(1):177-83.

PMID:
8422855
16.

[Acute pancreatitis caused by sodium valproate. Review of the literature apropos of a case in a child].

Rose E, de Miscault G, Thome M, Boussard N.

Pediatrie. 1991;46(12):831-7. Review. French.

PMID:
1667040
17.

The spectrum of valproic acid-associated pancreatitis.

Werlin SL, Fish DL.

Pediatrics. 2006 Oct;118(4):1660-3.

PMID:
17015559
18.

[Fatal pancreatitis associated with valproate therapy].

Engelmann MD, Henriksen SD, Tingsgaard LK.

Ugeskr Laeger. 1995 Jul 31;157(31):4357-8. Danish.

PMID:
7645093
19.

[Acute childhood pancreatitis caused by valproate].

Jakobović J, Butković D, Popović L, Skarić I, Mikecin L.

Lijec Vjesn. 2009;131 Suppl 3:8-10. Croatian.

PMID:
23120843
20.

Valproic acid induced encephalopathy--19 new cases in Germany from 1994 to 2003--a side effect associated to VPA-therapy not only in young children.

Gerstner T, Buesing D, Longin E, Bendl C, Wenzel D, Scheid B, Goetze G, Macke A, Lippert G, Klostermann W, Mayer G, Augspach-Hofmann R, Fitzek S, Haensch CA, Reuland M, Koenig SA.

Seizure. 2006 Sep;15(6):443-8. Epub 2006 Jun 19.

Supplemental Content

Support Center